MathSciNet Relay Station
MathSciNet bibliographic data
MR745592 (86c:55013) 55P62 (55R05)
da Silveira, Flavio E. A. Rational homotopy theory of fibrations. Pacific J. Math. 113 (1984), no. 1, 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement